Correspondence about Psychiatric Medication, and Related Developments
 
March 2013
 

Please submit your contributions to:  leonardthomas70@googlemail.com.  They may be lightly edited.

 
 
4th March 2013:  DRAMATIC NEWS RELATING TO THE DEATH OF THESEUS

 
Dear Tom,
 
The powers-that-be have punished my friend 'Laughing Horse' for claiming that Theseus committed suicide when he died so horribly. When they punished him they stated that Theseus had instead died from side effects of his psychiatric medication. I find this absolutely amazing, since it was originally put about that Theseus died from natural causes! This leads me to wonder whether there was initially a cover up.

To cap that, there are rumours that another member of the Stafford Centre has died from his side effects.

By the way, I've just discovered that my blurred vision is yet another side effect of my modecate. They never even bothered to tell me that.

Love, Rachel Rabbit

 
I DON'T KNOW WHO I CAN REPORT THIS LATEST INFORMATION TO, RACHEL.  I'D ALREADY REPORTED THESEUS'S DEATH TO THE SCOTTISH DEPARTMENT OF HEALTH, LOTHIAN AND BORDERS POLICE, AND CRIMESTOPPERS.  IT'S ALMOST AS IF WE ARE LIVING IN A TIME WARP IN NAZI GERMANY.
 
 
10th. March 2013:  ARE THEY STILL NOBBLING MOTHER TERESA?
 
During May 2012 I reported a key contribution from an insightful schizophrenic patient 'Guido' regarding the statistics for the debilitating side effects of several anti-psychotic medications. On 30th June 2012, I reported a contribution from 'Bart' regarding the false advertising of many side effects. However the code names Guido and Bart were both substituted later for the original codename 'Mother Teresa'.
 
I later inadvertently revealed Mother Teresa's true identity to a common acquaintance before the acquaintance revealed to me that he/she was working as an administrator with NHS Lothian. This may of course be totally ancillary to what occurred later, and absolutely no inference should be drawn from my reports regarding the identities of either this NHS administrator or Mother Teresa.

In my item of 12th August 2012, I reported my strong suspicions that my laptop had been hacked into. My suspicions related to an issue relating to the information provided to me by Mother Teresa.

Around that time Mother Teresa became very upset and said that she wouldn't be able to provide me with any further information in the future, e.g. because 'her name was in my laptop'. I concluded that she'd been silenced by somebody or other.
 
Now many months later (on 10th March 2013) I have received unexpected documentary evidence that leads me to believe that Mother Teresa is still being got at on this issue by somebody or other. In the meantime, she remains resiliently silent whenever I see her.
 
Mother Teresa (Guido) originally provided me with the seminal information that the following anti-psychotic drugs lead to intolerable short to medium term physical side effects with the estimated probabilities stated in brackets:

olanzepine (64%) perphrenazine (75%) quetiapine (82%) risperodone (74%) ziprasidone (79%)
 
This information was published by Lieberman et al (2005) in the New England Journal of Medicine, who refer to the still highly respected CATIE study of over 1400 schizophrenic patients, which was of 15 months duration.

Thank you, Mother Teresa. I admire your bravery and respect your resilience. All the information you gave me was already in the public domain, though largely ignored by many consultant psychiatrists.
 
 
16th March 2013:  SOME FURTHER HOLISTIC THERAPIES

The holistic therapies Reiki healing (with crystals), reflexology, shiatsu, and vaatsu ,were recently highly recommended to me by an impassioned private holistic therapist, who is convinced that they
(a) balance the energy of mind, body, and soul
(b) substantially reduce the bad effects of many physical and psychological systems
(c) can wean his clients off their medications e.g. painkillers and anti-depressives.
However none of these therapies have been proven, e.g. by clinical trial, to yield any significantly substantive benefit, according to Wikipedia at least. I therefore find myself unable to recommend any of these therapies at this time, though full body massages with hot organic oils promise to reduce stress and hence the effects of psychiatric symptoms.

According to this therapist, yoga (which is sometimes available on the NHS) is not that promising for most mental health patients. Hydrotherapy may work better he feels, though not as well as watsu.

However, an experienced Edinburgh private nurse called 'Catriona' believes that hydrotherapy is highly beneficial, and that all of the services provided by the Whole Works Clinic on Edinburgh's Royal Mile are very promising. These also include private cognitive behavioural therapy, psychotherapy, and life skills counselling.

 

On 15th April 2013, Dr. A. Moosani advised me that Reiki is best performed without crystals, and by using two hands. With this proviso, he thinks that all of the holistic remedies employed by the Edinburgh private therapists are quite beneficial, as proven by their track record in the Orient. Some of the appraisals described in Wikipedia are therefore open to discussion.
 
 
19th March 2013:  Lionel has confirmed that a 'monkey-like' Head of Operations at a leading British mental health hospital does indeed have a strong tendency to resolve formal complaints from inpatients to the NHS simply by deciding in favour of his hospital on every key issue. The Ombudsman won't be much help either. If you're really lucky you'll receive a brief apology and a vague promise that the problem won't recur, according to the private legal consultant Dr. 'Angst Carruthers' at least.

I have no way of checking whether the Head of Operations in question is monkey-like, and this may just be a figment of Lionel's
imagination.
 
 
20th March 2013:  Please click on PSYCH MED VIOLENCE for an article by Emma Bragdon about the connection between psychiatric medications and violence e.g. the recent mass shootings in the U.S.A.  (Back browser to return).

While reading Emma's article, please watch the path-breaking YouTube video "THE TRUE SOURCE OF RANDOM AND MASS SHOOTINGS''.  For example, a series of international experts say just about everything that needs to be said regarding the more general issues raised in our current campaign.
 

Emma reports many startling revelations in her article.  They include:

(1)While only a small proportion of side effects are ever reported to the FDA they include suicidal ideation/behaviour, aggression, hallucinations, self-harm, thoughts of killing others, hostility, physical assault, homicide, and violence-related behaviours.

(2) The USA didn't have the recent kinds of school shootings before the proliferation of psychiatric medications

(3) In 2008, one in every fifteen American adults 18-26 years old was 'seriously mentally ill'.

(4) In 2011 an estimated one in five American adults took one or more psychiatric drugs.

See also 'An Anatomy of an Epidemic', a prize-winning book by Robert Whitaker.

I am currently financing a series of interviews in collaboration with EECAF.  I am, for example, trying to provide statistical validation for my hypotheses:

The 'WE'RE ALL SUFFERING' HYPOTHESIS: Virtually everybody taking a psychiatric medication will, sooner or later, suffer from
a serious side effect.

The 'MULTIPLE SIDE EFFECT HYPOTHESIS': Virtually everybody on psychiatric medications will, sooner or later, experience
multiple serious side effects.

If the first of these hypotheses were true, then about one in five American adults could, sooner or later, suffer from serious side effects.  We appear to being controlled by the drug companies and their consultant psychiatrist lackies in the most grotesquely Kafkaesque of fashions.


 

From: Emma Bragdon <ebragdon@aol.com>
Date: Thu, Mar 21, 2013 at 1:01 PM
Subject: Re: Your pathbreaking contributions
To: leonardthomas70@googlemail.com

Hi Thomas,

Thank you for helping circulate the article. It seems to be important information...but little is said about this in the American press.
Wishing you all the best,

Emma

Director, Foundation for Energy Therapies
PO Box 325, Woodstock, VT 05091
New Books for 2012!
Spiritism and Mental Health
Resources for Extraordinary Healing

 
 
23rd March 2013:   'Jemima' once took a year long course of Epilim Chrono for her epilepsy. She says that it caused oversleepiness, and feelings of nausea and imbalance, and that this caused great difficulties during her exams. Moreover it did not put a stop to all of the symptoms of epilepsy.  Tegritol and Vigabatrin worked much better.
 
 
24th March 2013:  THE DANGERS OF CLOPRAMIDE (RAGLAN)

Please click on JENELLE'S STORY for an account of a young lady's tragic experiences after taking a psychiatric drug for vomiting.
(Back browser to return)
 
 
24th March 2013:  THE AUNTIE NANCY CAMPAIGN

Today I am celebrating my 65th birthday with friends and relatives, one of whom has also suffered from Epilim Chrono, and I have felt encouraged to rename my public health campaign, regarding the physical side effects of psychiatric medications, The Auntie Nancy Campaign.

This is in memory of Nancy Leonard (1922-2012) of Budleigh Salterton, Devon.  My aunt suffered from leukemia for over twenty
years, the last few years without the benefit of chemotherapy.  I am using part of her legacy to finance my further activities and
networking in relation to my campaign.  I am sure that my kindly aunt would have wanted me to do this.

I am now running my campaign in collaboration with the Edinburgh Equality Collective Action Forum (EECAF), a support and
advocacy charity for the mentally disadvantaged.  Any supporters wishing to make charitable contributions to EECAF should contact them by clicking on WWW.EECAF.ORG.
 
 
 
 
 
  Thomas Hoskyns Leonard, 2012 - 2013